Infinity-harmonic potentials and their streamlines
Journal article, Peer reviewed
MetadataShow full item record
Original versionDiscrete and Continuous Dynamical Systems. Series A. 2019, 39 (8), 4731-4746. 10.3934/dcds.2019192
We consider certain solutions of the Infinity-Laplace Equation in planar convex rings. Their ascending streamlines are unique while the descending ones may bifurcate. We prove that bifurcation occurs in the generic situation and as a consequence, the solutions cannot have Lipschitz continuous gradients.